# SDR SWAA2024030754509

- Difficulty date: February 11, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER L/E PANEL#621JB IS DELAMINATED AT THE AFT EDGE<[01] APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #621JB AS PER B737 SRM 51-70-04-2R-13 PARAG 4 D-G; MATERIAL USED RESIN PO#1791128; FIBERGLASS PO#1473815; EQUIPMENT USED: HOT BONDER MACHINE ID 170006; DUE DATE 6-1-24.;[02] VERIFIED APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #621JB.
